# SDR FDEA201106032103

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 78,644 hours, 32,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0882
- Condition: Failed
- Location: Emergency Lights
- Part time: 2,872 hours, 1,106 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND EMERGENCY LIGHT TEST SHOWS "EMER  LT BATT 1 FAIL".  R & R EMERGENCY LIGHTING BATTERY IAW AMM  33-51-01-4, OK FOR SERVICE.
